semimodular lattice; Goldie dimension; hollow dimension; Kurosh-Ore dimension
The aim of this paper is to present relations between Goldie, hollow and Kurosh-Ore dimensions of semimodular lattices. Relations between Goldie and Kurosh-Ore dimensions of modular lattices were studied by Grzeszczuk, Okiński and Puczyłowski.
 P. Grzeszczuk and E. R. Puczyłowski: Goldie dimension and chain conditions for modular lattices with finite group actions
. Canad. Math. Bull. 29 (1986), 274–280. DOI 10.4153/CMB-1986-042-9
| MR 0846704
 M. Stern: Semimodular Lattices: Theory and Applications
. University Press, Cambridge, 1999. MR 1695504
| Zbl 0957.06008